An exact approach to the generalized serial-lock scheduling problem from a flexible job-shop scheduling perspective

Ji, Bin, Zhang, Dezhi, Yu, Samson S. and Fang, Xiaoping 2021, An exact approach to the generalized serial-lock scheduling problem from a flexible job-shop scheduling perspective, Computers & Operations Research, vol. 127, pp. 1-17, doi: 10.1016/j.cor.2020.105164.

Attached Files
Name Description MIMEType Size Downloads

Title An exact approach to the generalized serial-lock scheduling problem from a flexible job-shop scheduling perspective
Author(s) Ji, Bin
Zhang, Dezhi
Yu, Samson S.ORCID iD for Yu, Samson S. orcid.org/0000-0002-2983-7344
Fang, Xiaoping
Journal name Computers & Operations Research
Volume number 127
Article ID 105164
Start page 1
End page 17
Total pages 17
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2021-03
ISSN 0305-0548
Keyword(s) Inland waterway
Lock scheduling
Job shop scheduling
Integer programming
Language eng
DOI 10.1016/j.cor.2020.105164
Indigenous content off
Field of Research 0102 Applied Mathematics
0103 Numerical and Computational Mathematics
HERDC Research category C1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30146086

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 129 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Thu, 07 Jan 2021, 09:51:41 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.